# SDR REXA2015062700643

- Difficulty date: June 27, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-514 RT SIDE SEAT TRACK SIDE RAIL HAS PITTING & DAMAGE AT FS 720 & 797.  BLENDED AREA & FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49.  R & R SEAT RAIL IAW SRM 51-41-02.  REMOVED .040 OF ALLOWABLE .035.
